Journal article icon

Journal article

A FAMILY OF IONIC CLUSTERS IN ZEOLITE NA-X

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1039/c39910000915

Authors


Journal:
JOURNAL OF THE CHEMICAL SOCIETY-CHEMICAL COMMUNICATIONS
Issue:
14
Pages:
915-917
Publication date:
1991-07-15
DOI:
ISSN:
0022-4936
Source identifiers:
46594
Pubs id:
pubs:46594
UUID:
uuid:86bea1f9-b79b-43d0-915b-ed76b5d31b87
Local pid:
pubs:46594
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP